# SDR CALA2022030900615

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: D5311142720000
- Condition: Cracked
- Location: Lh Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2018-14-09) DURING ROTO INSP OF LH FR20 CROSSBEAM CRACK INDIC ATION AT HOLES H17 AT 6 O''CLOCK, H20 AT 12 O''CLOCK, H21 AT 12 O'' CLCOK IN BOTH LAYERS WITH SH OVER 125% CIRCLED IN RED, REPAIR BE FORE NEXT FLIGHT PER STEP 8. () ACCOMPLISHED BY VT MAE EMPLOYEE ACCOMPLISH REVISION OF EC/RA 5310-07988 FOR HOLES 17 AND 21 BEFORE THE INSPECTION REQUIREMENTS PER PART 2.1 OF THE LATEST AIRCRAFT REACHES 87,700 TOTAL FLIGHT CYCLES. PERFORMED INTERIM REPAIR TO HOLES H17, H20, H21 LOCATED AT FR20 LH CROSSBEAM JUNCTION AS PER ECRA 5310-07988. WORK ADD OK TO CARRY REPAIR OF HOLES 17 AND 21 INSPECTIONS TO BE TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED BEFORE THE AIRCRAFT REACHES 87700 TOTAL FLIGHT CYCLES. PER ECRA 5310-07988 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
